May 21, 2007
I have been HIV+ for over 11 years now, but just recently started my first regiment of medication. My doctor suggested a combination of Sustiva and combivir. Although i had a bad initial reaction to Sustiva but have adjusted. Now I seem to feel constantly bloated. Is there anything to help with the problem? It has not completely killed my appetite but has caused me to gain weight and feel uncomfortable? any solutions?
Response from Dr. Holodniy
Any HIV med can cause GI side effects. Sustiva can cause bloating or increased gas. It would be unusual to show a true weight gain so quickly. The options are to switch meds, use something like gas-x (simethicone) to decrease stomach gas. Others have tried diet modification or accupuncture.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore On Tongue After Swallowing Precum What Are The Chances Of HIV
- Are Black Spots On The Bottom Side Of Scrotum A Sign Of A Std?
- Will Chlamydia Show Up On A Blood Test?
- Any Case Of HIV By Spitting Blood In Eyes
- Are Post Nasal Drip And Dry Cough Signs Of HIV?
- How Long Does HIV Survive In Breast Milk?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.